Are There Any Side Effects If Estrogen Hormone Therapy Is In Men?
a good afternoon,
Hello Unknown, thanks for asking.
I have to confirm first, what do you mean by estrogen hormone therapy in men. Do you mean transgender hormone therapy? It should be noted, that as far as we know, until now in Indonesia there is no official hormone therapy procedure for transgender. Even if available, not all health care centers are willing to do the therapy.
All hormone therapy has the possibility of causing side effects. In estrogen therapy in men, side effects that may arise include:
Psychological disorders, such as anxiety, depression, or mood disorders.
The next important thing you need to understand is, any hormone therapy must be done under a doctor's supervision. It is absolutely not recommended for someone to start hormone therapy on their own.
Instead, before a transgender decides to start transforming the body through hormone therapy or surgery, the person must first consult with a psychologist or psychiatrist. That is because, not infrequently, transgender people who have changed the appearance of the body, then regret it so that it falls into a state of depression. If a transgender has consulted with a psychologist and is convinced of his decision, the psychologist will allow the person to exercise their rights, under the supervision of a doctor.
Thus my brief explanation. Hopefully add to your horizons. Regards.